Re: Effexor Withdrawal Effects


Monday, Mar 14, 2005

Re: Effexor Withdrawal Effects

Posted by Trina on 11/09/02 at 12:47 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

I suffered from what I would call severe withdrawal from Effexor. Brain shivers they now call it with nausea and dizziness. For some reason I decided to take some NYQUIL before going to bed one night. To my surprise, I woke the next morning feeling fine and it lasted all day. I did the same thing the following night with same results during the next day. I did not take it the following day and AGAIN the symptoms were back. I took a dose and after about an hour the symptoms were gone. I don’t know why it works, but it WORKS for me. You do have to fight drowsiness though because of the antihistamine in it, but I would rather be sleepy than nauseated. Hope this works for you.



Submit Your Reply
Your Name
Your Email
Topic
Message